# SDR SWAA2021042713759

- Difficulty date: September 3, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PN 186A200041 SN IC0464; FOR TRACKING PURPOSES ONLY RH HORIZONTAL STAB LOWER INSPAR SKIN DENT CREASE DAMAGE AT STAB STA 212.3 RH HORIZONTAL STAB LOWER INSPAR SKIN DENT AT STAB STA 212.3 WAS REPAIRED IAW ATS ER 2003137 REV IR DATED 05SEP20 AND EA 2015501633 REV IR
